Hadamard expansions for integrals with saddles coalescing with an endpoint. Paris, R. B. & Kaminski, D. Appl. Math. Lett., 18(12):1389-1395, 2005.
Link
Paper bibtex @article{journals/appml/ParisK05,
added-at = {2006-04-28T00:00:00.000+0200},
author = {Paris, R. B. and Kaminski, D.},
biburl = {http://www.bibsonomy.org/bibtex/2c6322523d8c2feb7754911db0feec7eb/dblp},
date = {2006-04-28},
description = {dblp},
ee = {http://dx.doi.org/10.1016/j.aml.2005.02.024},
interhash = {cf54ccc1b85448554503f7d4f91e3949},
intrahash = {c6322523d8c2feb7754911db0feec7eb},
journal = {Appl. Math. Lett.},
keywords = {dblp},
number = 12,
pages = {1389-1395},
timestamp = {2006-04-28T00:00:00.000+0200},
title = {Hadamard expansions for integrals with saddles coalescing with an endpoint.},
url = {http://dblp.uni-trier.de/db/journals/appml/appml18.html#ParisK05},
volume = 18,
year = 2005
}